# SDR SWIA202265600

- Difficulty date: March 30, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 44,520 hours, 37,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 RBL 9.0 OUTBOARD CLIP IS CRACKED     (C-CHECK RO 5/16/2022)    REMOVED AND INSTALLED OUTBOARD CLIP P/N 601R31113-58 AT FS 280.0 RBL 9.0 REF BOMBARDIER REO 601R-53-11-137 REV A DATED 12-FEB-07. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS
